Sertraline/Zoloft and sun exposure?

Hi everyone. I'm an 18 year old female on Zoloft/Sertraline 50 mg for OCD. Yesterday I laid outside to sun myself. First of all, it was 55 degrees today and yesterday and the UV rays were only moderate. I was out yesterday for an hour and a half with my younger sister, and she burned a tad on her arms after SOAKING herself in baby oil for a tan. I hadn't put much on at all, for fear of burning. I wenr inside and after the sun exposure had set in, i realized i was burned EVERYWHERE. Face, chest, shoulders, stomach, and shins. i sunned my back earlier, because i didn't want an uneven tan when the burn went away, and burned just as badly after putting NOTHING on my back. my sister did not burn. Now every inch of my body except the parts covered by my suit and my thighs is burned. Does sertraline/zoloft make skin more sensitive? I didn't used to burn that badly so quickly, especially in spring weather when it's only moderately warm.

2 Replies

oldestnewest
  • all I know is that my mellaril did the same think to me. It is definitely the medication.

  • All of them make you more sensitive to sun . You should never go out with anything less than spf 30/40 even if cloudy the uv Rays are what burns you .

    Get some aloe Vera gel on to help soother your skin .

You may also like...